# SDR SCNA20241028348

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 44,381 hours, 18,680 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEFECT 752974: SELECTED FLAPS 15 WITH A/S 210 KNOTS FLAPS LOCKED AT 15. - RESOLUTION: PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-08, NO DEFECTS NOTED.
